# SDR SIMA20180529007

- Difficulty date: May 29, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 31,732 hours, 27,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-20-11 LEFT OMEGA BEAM IS CORRODED AT CROSSBEAM BTW FR 58-59. REPAIRED LEFT OMEGA BEAM BTW FR 57-59 IAW EO-EM-53MR-1518 REV 3.
